# SDR DXTA2024102800939

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 6,617 hours, 4,348 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVERWEIGHT LANDING: DURING EMERGENCY RETURN TO TEB DUE TO BATT OTEMP L, WE LANDED OVER WEIGHT. WEIGHT AT LANDING WAS APPROXIMATELY 28,400 POUNDS. CORRECTIVE ACTION; PERFORMED HARD OR OVER WEIGHT LANDING INSPECTION AS PER CE680A CH, 05-50-00. FOUND NO ABNORMALITIES AT THIS TIME.
